Rodica Luca
Title
Cited by
Cited by
Year
On a system of fractional differential equations with coupled integral boundary conditions
J Henderson, R Luca, A Tudorache
Fractional Calculus and Applied Analysis 18 (2), 361, 2015
782015
Positive solutions for a system of nonlocal fractional boundary value problems
J Henderson, R Luca
Fractional Calculus and Applied Analysis 16 (4), 985-1008, 2013
742013
Boundary Value Problems for Systems of Differential, Difference and Fractional Equations: Positive Solutions
J Henderson, R Luca
Academic Press, 2015
712015
Positive solutions for a system of fractional differential equations with coupled integral boundary conditions
J Henderson, R Luca
Applied Mathematics and Computation 249, 182-197, 2014
552014
Positive solutions for a system of second-order multi-point boundary value problems
J Henderson, R Luca
Applied Mathematics and Computation 218 (10), 6083-6094, 2012
492012
Nonexistence of positive solutions for a system of coupled fractional boundary value problems
J Henderson, R Luca
Boundary Value Problems 2015 (1), 138, 2015
462015
Existence and multiplicity of positive solutions for a system of fractional boundary value problems
J Henderson, R Luca
Boundary Value Problems 2014 (1), 60, 2014
372014
Existence of positive solutions for a singular fractional boundary value problem
J Henderson, R Luca
Nonlinear Analysis: Modelling and Control 22 (1), 99-114, 2017
362017
Systems of Riemann–Liouville fractional equations with multi-point boundary conditions
J Henderson, R Luca
Applied Mathematics and Computation 309, 303-323, 2017
352017
Positive solutions to a system of semipositone fractional boundary value problems
R Luca, A Tudorache
Advances in Difference Equations 2014 (1), 179, 2014
332014
Existence and multiplicity of positive solutions for a system of higher-order multi-point boundary value problems
J Henderson, R Luca
Adv. Dyn. Syst. Applic 8, 233, 2013
312013
Positive solutions for a system of higher-order multi-point boundary value problems
J Henderson, R Luca
Computers & Mathematics with Applications 62 (10), 3920-3932, 2011
312011
Existence of solutions for a sequential fractional integro-differential system with coupled integral boundary conditions
B Ahmad, R Luca
Chaos, Solitons & Fractals 104, 378-388, 2017
292017
Positive solutions for a second-order m-point boundary value problem
R Luca
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 18, 161-176, 2011
292011
Existence of solutions for sequential fractional integro-differential equations and inclusions with nonlocal boundary conditions
B Ahmad, R Luca
Applied Mathematics and Computation 339, 516-534, 2018
282018
Existence of solutions for a system of fractional differential equations with coupled nonlocal boundary conditions
A Bashir, R Luca
Fractional Calculus and Applied Analysis 21 (2), 423, 2018
262018
Positive solutions for m+ 1-point discrete boundary value problems
L Rodica
LIBERTAS MATHEMATICA (vol. I-XXXI) 29, 65-82, 2009
232009
Existence and multiplicity for positive solutions of a multi-point boundary value problem
J Henderson, R Luca
Applied Mathematics and Computation 218 (21), 10572-10585, 2012
222012
Positive solutions for a system of semipositone coupled fractional boundary value problems
J Henderson, R Luca
Boundary Value Problems 2016, 1, 2016
212016
Existence and nonexistence of positive solutions for coupled Riemann-Liouville fractional boundary value problems
J Henderson, R Luca, A Tudorache
Discrete Dynamics in Nature and Society 2016, 2016
212016
The system can't perform the operation now. Try again later.
Articles 1–20